Sign inSubmit
Research Article · Open access · Published 30 April 2014

SEROTONIN SYNDROME MASKED BY CONCOMITANT INGESTION OF ZOLOFT WITH BENZODIAZEPINE IN SUICIDE ATTEMPT IN A YOUNG HEALTHY MALE

Kelly Schrapp, Walid Omer
ArticleArticle metrics

Since publication

7,833Views
5,836PDF downloads
0Citations (Crossref)

Views and downloads by month

NovDecJanFebMarAprMayJunJulAugSepOct
Views PDF downloadsLast 12 months, counted as COUNTER asks (robots and repeat clicks within 30 seconds left out)
Show as a table
Views and downloads by month
MonthViewsDownloads
Nov 2025171137
Dec 202516389
Jan 2026146101
Feb 202615694
Mar 202618295
Apr 2026146153
May 2026142102
Jun 202618684
Jul 202620086
Aug 2026118115
Sep 202611989
Oct 2026127112

Citing articles (0)

No article has cited this one yet. Citing articles are read from Crossref’s cited-by service every week and listed here with their journal and year, newest first.